Infinitesimal isometries and pontryagin numbers

Paul Baum, Jeff Cheeger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)173-193
Number of pages21
JournalTopology
Volume8
Issue number2
StatePublished - Apr 1969

Fingerprint

Isometry

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Infinitesimal isometries and pontryagin numbers. / Baum, Paul; Cheeger, Jeff.

In: Topology, Vol. 8, No. 2, 04.1969, p. 173-193.

Research output: Contribution to journalArticle

Baum, P & Cheeger, J 1969, 'Infinitesimal isometries and pontryagin numbers', Topology, vol. 8, no. 2, pp. 173-193.
Baum, Paul ; Cheeger, Jeff. / Infinitesimal isometries and pontryagin numbers. In: Topology. 1969 ; Vol. 8, No. 2. pp. 173-193.
@article{29bb3a324bd543edbab4cac7c8457232,
title = "Infinitesimal isometries and pontryagin numbers",
author = "Paul Baum and Jeff Cheeger",
year = "1969",
month = "4",
language = "English (US)",
volume = "8",
pages = "173--193",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Infinitesimal isometries and pontryagin numbers

AU - Baum, Paul

AU - Cheeger, Jeff

PY - 1969/4

Y1 - 1969/4

UR - http://www.scopus.com/inward/record.url?scp=15944409111&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=15944409111&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:15944409111

VL - 8

SP - 173

EP - 193

JO - Topology

JF - Topology

SN - 0040-9383

IS - 2

ER -